MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY PC SHELL 48MM GROUP B; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY PC SHELL 48MM GROUP B; HIP COMPONENT
Model Number DSPCGB48
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient underwent thr.X rays showed loose and dislodged cup.Underwent the revision surgery on (b)(6) 2020 where the mpo 28 mm femoral head was up-sized to a 36mm.Mpo bone screws were changed from 1.5 cm and 2.5 cm to a 2 cm screw.The mpo cup and liner were replaced with another manufacturer implant.(b)(4).

Brand Name
DYNASTY PC SHELL 48MM GROUP B
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9821750
Report Number3010536692-2020-00227
Device Sequence Number16915856
Product Code LZO
UDI-Device IdentifierM684DSPCGB481
UDI-PublicM684DSPCGB481
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K140043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDSPCGB48
Device Catalogue NumberDSPCGB48
Device Lot Number1687372
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/19/2020
Initial Date Received by Manufacturer 02/19/2020
Supplement Date Received by Manufacturer02/19/2020
Initial Report FDA Received Date03/11/2020
Supplement Report FDA Received Date09/25/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR